# SDR SWAA2022032386415

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737*
- Aircraft serial: 35109
- Aircraft time: 49,868 hours, 25,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE BRACKET LOOSE. / [01] SECURED IAW AMM 25-66-02.
